On the extensor structure of a formulation given by W. Ślebodziński
Colloquium Mathematicum, Tome 26 (1972) no. 1, pp. 49-54
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_26_1_49_54,
author = {Homer V. Craig},
title = {On the extensor structure of a formulation given by {W.} {\'Slebodzi\'nski}},
journal = {Colloquium Mathematicum},
pages = {49--54},
year = {1972},
volume = {26},
number = {1},
doi = {10.4064/cm-26-1-49-54},
language = {pl},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-26-1-49-54/}
}
TY - JOUR AU - Homer V. Craig TI - On the extensor structure of a formulation given by W. Ślebodziński JO - Colloquium Mathematicum PY - 1972 SP - 49 EP - 54 VL - 26 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-26-1-49-54/ DO - 10.4064/cm-26-1-49-54 LA - pl ID - 10_4064_cm_26_1_49_54 ER -
Homer V. Craig. On the extensor structure of a formulation given by W. Ślebodziński. Colloquium Mathematicum, Tome 26 (1972) no. 1, pp. 49-54. doi: 10.4064/cm-26-1-49-54
Cité par Sources :